# SDR 01FDEA00120

- Difficulty date: February 14, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6625136001
- Part serial: 2941
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WX RADAR FAILURE BOTH SYS WX FAIL ON VAV DISPLAY AND ALL INFO DISAPPEARED.  REMOVED AND REPLACED RADAR ANTENNA, OPS CK OK PER MD11 MM 34-41-07-4.
